# SDR ASAA2013100696126

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 18,165 hours, 5,467 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE, NO CDU DISPLAY PAGES.  ACFT GROUNDED.  RESET SAT COMM TRANSCEIVER REF FIM 23-15 TASK 801 & GROUND VERIFICATION CK GOOD.
